Alert archive / New York / Wind Advisories in 2006
Wind Advisory 6, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Sep 2, 2006, 3:34 AM EDT for 4 counties in New York; 4 counties in Vermont. It took effect at Sep 2, 2006, 6:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2006, 3:34 AM EDT (07:34 UTC)
- In effect from
- Sep 2, 2006, 6:00 PM EDT
- Expired
- Sep 3, 2006, 2:54 PM EDT
- In force
- 21 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 40 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1126 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBTV 020734 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 334 AM EDT SAT SEP 2 2006 ...STRONG WINDS EXPECTED THIS EVENING INTO SUNDAY MORNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS THE ADIRONDACKS AND PORTIONS OF THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK... .THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE NORTHWARD THROUGH THE MID-ATLANTIC STATES THIS MORNING. THIS SYSTEM WILL MOVE NORTH INTO EASTERN PENNSYLVANIA BY LATE THIS AFTERNOON. A TIGHTENING PRESSURE GRADIENT BETWEEN THIS AREA OF LOW PRESSURE AND A STRONG HIGH PRESSURE SYSTEM TO OUR NORTHEAST WILL RESULT IN LOCALIZED STRONG WINDS BEGINNING THIS EVENING AND CONTINUING TONIGHT. NYZ026-027-029>031-034-087-VTZ016>019-022100- /O.NEW.KBTV.WI.Y.0006.060902T2200Z-060903T1300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 334 AM EDT SAT SEP 2 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR THE WEST SLOPES OF THE GREEN MOUNTAINS...THE NORTHERN ADIRONDACKS...AND THE ST. LAWRENCE VALLEY...EFFECTIVE FROM 6 PM THIS EVENING TO 9 AM EDT SUNDAY. WINDS SPEEDS ACROSS THE ADVISORY AREA WILL INCREASE BY EARLY EVENING TO 25 TO 35 MPH...AND CONTINUE INTO SUNDAY MORNING...BEFORE TAPERING OFF. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE. $$
4 follow-up statements
000 WWUS71 KBTV 021947 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 347 PM EDT SAT SEP 2 2006 ...STRONG WINDS EXPECTED THIS EVENING INTO SUNDAY MORNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS... .THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE NORTHWARD THROUGH THE NORTHERN MID-ATLANTIC STATES AND WESTERN NEW YORK LATE THIS AFTERNOON. AS A RESULT...A TIGHTENING PRESSURE GRADIENT WILL DEVELOP BETWEEN THIS SYSTEM AND STRONG HIGH PRESSURE ACROSS FAR EASTERN NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES. THIS WILL RESULT IN THE DEVELOPMENT OF LOCALIZED STRONG AND GUSTY WINDS THIS EVENING INTO THE OVERNIGHT HOURS. THE AREAS MOST LIKELY TO EXPERIENCE THESE STRONGER WINDS ARE HIGHER ELEVATIONS ABOVE 2000 FEET...AND LOCATIONS SUSCEPTIBLE TO SOUTHEASTERLY DOWNSLOPE GAP WINDS. NYZ026-027-029>031-034-087-022100- /O.CAN.KBTV.WI.Y.0006.060902T2200Z-060903T1300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE... SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID... OGDENSBURG...POTSDAM...GOUVERNEUR 347 PM EDT SAT SEP 2 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE NORTHERN ADIRONDACKS AND THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. EAST TO SOUTHEAST WINDS OF 10 TO 25 MPH WILL AFFECT THE REGION OVERNIGHT. WIND GUSTS OF 35 TO 45 MPH ARE STILL EXPECTED ACROSS ELEVATIONS ABOVE 2000 FEET IN THE NORTHERN ADIRONDACKS LATER THIS EVENING INTO THE OVERNIGHT HOURS. HOWEVER...GUSTS ACROSS THE LOWER ELEVATIONS WILL BE OF LESSER MAGNITUDE. $$ VTZ016>019-031000- /O.CON.KBTV.WI.Y.0006.060902T2200Z-060903T1300Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 347 PM EDT SAT SEP 2 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS FROM 6 PM THIS EVENING UNTIL 9 AM EDT SUNDAY. EAST TO SOUTHEAST WINDS OF 5 TO 15 MPH EARLY THIS EVENING WILL INCREASE TO 20 TO 30 MPH LATER THIS EVENING INTO THE OVERNIGHT HOURS. WIND GUSTS OF 40 TO 50 MPH ARE ALSO EXPECTED ACROSS ELEVATIONS ABOVE 200O FEET AND IN FAVORED GAP WIND LOCALES DURING THIS PERIOD. THIS MAY LEAD TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. THE WINDS WILL SLOWLY ABATE BY LATER SUNDAY MORNING AND INTO THE AFTERNOON HOURS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ JMG
000 WWUS71 KBTV 030734 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 334 AM EDT SUN SEP 3 2006 ...STRONG WINDS EXPECTED TO CONTINUE THROUGH MID MORNING SUNDAY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS... .THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE NORTHWARD THROUGH WESTERN NEW YORK AND PORTIONS OF NEW ENGLAND THIS MORNING. THE TIGHT PRESSURE GRADIENT BETWEEN THIS SYSTEM AND STRONG HIGH PRESSURE ACROSS FAR EASTERN NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES WILL ALLOW LOCALIZED STRONG AND GUSTY WINDS THROUGH MID MORNING TODAY. THE AREAS MOST LIKELY TO EXPERIENCE THESE STRONGER WINDS ARE HIGHER ELEVATIONS ABOVE 2000 FEET...AND LOCATIONS SUSCEPTIBLE TO SOUTHEASTERLY DOWNSLOPE GAP WINDS. VTZ016>019-031300- /O.CON.KBTV.WI.Y.0006.000000T0000Z-060903T1300Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 334 AM EDT SUN SEP 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS. WIND SPEEDS IN THE ADVISORY AREA WILL GUST TO 50 MPH AT TIMES THROUGH 9 AM. THESE WINDS MAY RESULT IN DAMAGE TO TREE LIMBS AND POWER LINES THROUGH THE MID MORNING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KBTV 031300 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 900 AM EDT SUN SEP 3 2006 ...STRONG GUSTY WINDS EXPECTED TO CONTINUE THROUGH MID AFTERNOON FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS... .THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE NORTHWARD THROUGH NORTHERN NEW ENGLAND AND SOUTHERN CANADA THIS MORNING. THE TIGHT PRESSURE GRADIENT BETWEEN THIS SYSTEM AND STRONG HIGH PRESSURE ACROSS FAR EASTERN NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES WILL ALLOW LOCALIZED STRONG AND GUSTY WINDS THROUGH MID MORNING TODAY. THE AREAS MOST LIKELY TO EXPERIENCE THESE STRONGER WINDS ARE HIGHER ELEVATIONS ABOVE 1500 FEET...AND LOCATIONS SUSCEPTIBLE TO SOUTHEASTERLY DOWNSLOPE GAP WINDS. VTZ016>019-031900- /O.EXT.KBTV.WI.Y.0006.000000T0000Z-060903T1900Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 900 AM EDT SUN SEP 3 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. WIND SPEEDS IN THE ADVISORY AREA WILL GUST TO 50 MPH AT TIMES THROUGH 3 PM. THESE WINDS MAY RESULT IN DAMAGE TO TREE LIMBS AND POWER LINES THROUGH MID AFTERNOON...WHICH MAY CAUSE SCATTERED POWER OUTAGES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ JMG
000 WWUS71 KBTV 031854 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 254 PM EDT SUN SEP 3 2006 VTZ016>019-032000- /O.CAN.KBTV.WI.Y.0006.000000T0000Z-060903T1900Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 254 PM EDT SUN SEP 3 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS. GUSTY WINDS TO 35 MPH ARE STILL POSSIBLE ACROSS THE HIGHER ELEVATIONS AND FAVORED GAP WIND LOCATIONS ALONG THE WESTERN SLOPES THROUGH EARLY EVENING...THOUGH A GRADUAL ABATEMENT IN SPEEDS WILL OCCUR AS THE EVENING PROGRESSES. WINDS WILL BECOME LIGHT SOUTHERLY ACROSS THE AREA BY LATER TONIGHT. $$ JMG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Sep 1, 9:53 PM EDT, 5 hours 41 minutes earlier.
Area forecast discussion, Sep 1, 9:53 PM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 953 PM EDT FRI SEP 1 2006 .SHORT TERM /REST OF TONIGHT/... CI-CS SHIELD FM REMNANTS OF ERNESTO ALRDY INVADING FA AND WL CONT TO LWR/THICKEN OVRNGT. TIMING APPEARS FASTER THAN MDLS INDICATE AND CRNT TMPS/TD HIGHER THAN 3 HRLY GUIDANCE...THUS HAVE RAISED MINS ACROSS THE BOARD. && .AVIATION... VFR CONDS OVRNGT WITH LCLZD IFR PSBL AT KMPV DUE TO FOG. VFR CONDS SAT WITH CIGS GRADUALLY DROPPING TO BKN-OVC035-045 WITH -SHRA/-RA DRG AFTN. && .PREV DISCUSSION... /ISSUED 258 PM EDT FRI SEP 1 2006/ SHORT TERM /TONIGHT THROUGH SUNDAY/... PRIMARY FORECAST CHALLENGE OVER COURSE OF SHORT TERM WILL BE TRACK AND EVOLUTION OF THE REMNANTS OF TS ERNESTO AND IT/S ASSOC MOISTURE/RAFL ACROSS THE AREA THIS WEEKEND. LATEST SYNOPTIC MAP INDICATING STRONG 1034 HPA CANADIAN HIGH PRESSURE ACROSS SRN QUEBEC CONTINUES TO EASE SLOWLY SSE PER RECENT MSAS 3 HRLY PRESSURE RISES. UPPER TROUGH CONTINUES TO PINWHEEL ACROSS OHIO VLLY STATES WHILE DEEP TROPICAL MOISTURE AND SFC REMNANTS OF TS ERNESTO PUSH SLOWLY NORTHWARD ACROSS THE SRN MID ATLANTIC REGION. IN REGARDS TO SENSIBLE WX CONDS...EXPECTING MAINLY CLR TO PTLY CLOUDY SKIES OVERNIGHT AS AFOREMENTIONED SFC HIGH CONTINUES TO MAINTAIN INFLUENCE ACROSS NRN NEW ENGLAND. WISPY CI/CS TO SLOWLY THICKEN AND LOWER FROM SW TO NE LATER TONIGHT TOWARDS SUNRISE SAT. SOME PATCHY FOG AGAIN POSSBL TONIGHT...BUT NOT AS WIDESPREAD AS THIS MORNING...AND CONFINED MAINLY TO ERN/NERN VT. COMPLEX WX SCENARIO THEN TAKES SHAPE SAT INTO SUN...AS NORTHWARD MOVING ERNESTO REMNANTS BECOME BLOCKED BY THE STRONG SFC HIGH AND ARE INCREASINGLY INFLUENCED BY UPPER LOW TO THE WEST. THUS MOISTURE WILL TEND TO SHIFT WEST AND/OR BECOME STRETCHED IN A NW TO SE ORIENTATION AS IT LIFTS NNE. HAVE LEANED MORE HEAVILY TOWARDS HPC/TPC/GFS SOLNS IN REGARDS TO OVERALL SCENARIO...AND HAVE THROWN NAM SOLN OUT AS A WESTERN OUTLIER. AS A RESULT...EXPECT A GENERAL THICKENING AND LOWERING OF CLOUDS TOMORROW...WITH CHCS OF RAFL INCREASING SLOWLY FROM SW TO NE. INITIAL LARGE TDD SPREAD FROM CHVLY NORTH AND EAST WILL INHIBIT PCPN ONSET UNTIL LATER IN THE AFTERNOON OR MORE LIKELY EVENING ACROSS NERN VT. BEST THREAT OF RAFL TOMORROW TO OCCUR ACROSS FAR SW VT AND ALONG AND SW OF A KMSS-KSLK LINE BY THE AFTERNOON HOURS. OTHER CONCERN ON SAT WILL BE POTENTIAL FOR GUSTY SOUTHEASTERLY WINDS ACROSS THE HIGHER ELEV OF THE SRN GREENS/SRN DACKS PER TIGHTENING PGRAD ACROSS AREA. LATEST 925 HPA GFS ANALYSIS WOULD ADVERTISE GUSTS IN THE 30 TO 40 MPH RANGE...PERHAPS A TAD HIGHER ACROSS ELEVATIONS ABOVE 1500 FEET OR SO IAND HAVE INTRODUCED GUSTY WORDING IN THESE LOCALES ACCORDINGLY. BY SAT NIGHT INTO SUNDAY OLD ERNESTO SFC REFLECTION SHOULD BE INVOF OF WRN NY STATE WITH UPPER LOW NEARLY OVERHEAD IN A VERTICALLY STACKED FASHION. DEEP AND MOIST SERLY FLOW SHOULD SLOWLY ABATE OVERNIGHT INTO SUNDAY AS BOTH FEATURES PUSH SLOWLY EASTWARD ACROSS AREA. GENERAL DYNAMICS/QG FORCING SLOWLY WANES OVER PERIOD...BUT ENOUGH THAT LIKELY POPS WILL BE MAINTAINED ALL AREAS. GENERALLY PERIODS OR BOUTS OF LIGHT RAIN AND/OR SHOWERS ALONG WITH PATCHY FOG...THOUGH PORTIONS OF THIS PERIOD WILL BE DRY. LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... REMNANTS OF ERNESTO...NOW IN THE FORM OF A SHORTWAVE TROUGH...WILL GRADUALLY LIFT OUT OF THE AREA SUNDAY NIGHT. THERE WILL STILL BE A CHANCE OF RAIN SUNDAY NIGHT...ESPECIALLY BEFORE MIDNIGHT. CLOUDS SHOULD LINGER INTO MONDAY BUT WEAK RIDGING ALOFT WILL BEGIN TO MOVE INTO THE NORTHEAST. AS A RESULT...PRECIPITATION CHANCES SHOULD BE MINIMAL BUT CLOUDS WILL LINGER OVER THE AREA. THE RIDGING ALOFT BECOMES A BIT MORE ESTABLISHED ACROSS THE REGION MONDAY AFTERNOON AND ESPECIALLY ON TUESDAY AS UPPER TROUGH MOVES INTO THE OHIO VALLEY. DRY WEATHER SHOULD CONTINUE INTO TUESDAY AND THE FIRST PART OF WEDNESDAY. THE FLOW ALOFT WILL BACK WEDNESDAY AFTERNOON AND ALLOW A MORE SOUTHERLY FLOW TO DEVELOP. IN ADDITION...THE UPPER TROUGH WILL BEGIN TO LIFT NORTHEAST AND ENHANCE THE POTENTIAL FOR SHOWERS WEDNESDAY AFTERNOON...WEDNESDAY NIGHT...AND THURSDAY. DRYING TO TAKE PLACE THURSDAY NIGHT AND FRIDAY AHEAD OF LARGE UPPER TROUGH OVER EASTERN CANADA. NO SIGNIFICANT CHANGE IN AIRMASS TAKES PLACE THROUGH THE PERIOD AS 850 MB TEMPERATURES RANGE FROM +9C TO +11C. LOOKS LIKE TUESDAY WILL BE THE WARMEST DAY WITH WEDNESDAY THROUGH FRIDAY SHOWING A SLIGHT COOLING TREND. ESSENTIALLY LOOKING AT HIGHS GENERALLY IN THE UPPER 60S TO MID 70S THROUGH THE PERIOD. AVIATION... CIRRUS SHEILD ASSOCIATED WITH TD ERNESTO SLOWLY MOVING NORTH THROUGH THE NORTHEAST THIS AFTERNOON. STRONG HIGH PRESSURE TO THE NORTH WILL CONTINUE TO AFFECT THE NORTHERN PROGRESSION OF THIS CLOUD DECK THROUGH SATURDAY. EXPECT FEW CIRRUS CLOUDS THIS AFTERNOON TO SLOWLY INCREASE IN AREAL COVERAGE AND DENSITY OVERNIGHT AND EVENTUALLY BECOME OVERCAST ALTO DECK BY MORNING. WINDS WILL BE GENERALLY LIGHT OVERNIGHT...AND WILL INCREASE FROM THE SOUTHEAST ON SATURDAY WITH STRONGEST GUST COMING IN AFTERNOON HOURS. OVERNIGHT FOG CONCERNS ARE MARGINAL AT BEST WITH BEST CHANCE BEING AT KMPV DUE TO MOISTURE FLOW OFF ATLANTIC. DONT FEEL KBTV AND KSLK HAVE MUCH OF CHANCE OF FOG TONIGHT AS EAST-SOUTHEAST FLOW SHOULD RESULT IN SOME DOWNSLOPING OFF GREEN AND ADIRONDACK MOUNTAINS. MAIN AVIATION WEATHER CONCERNS LOOK TO BE AFTER 18Z SATURDAY...SO MORE ON THAT IN LATER TAFS. HYDRO... GENERAL RAFL ACROSS AREA FROM 12Z SAT THROUGH 00Z MONDAY SHOULD AVERAGE BTWN 1.00 TO 1.50 INCHES ACROSS NRN NY...WITH HIGHER AMOUNTS IN THE SRN/SWRN DACKS. LIGHTER AMNTS WILL BE OFFERED ACROSS VERMONT...ESP CENTRAL AND NORTHERN PORTIONS OF THE STATE...WHERE A GENERAL 0.50 TO 1.00 EVENT IS EXPECTED. DUE TO FAIRLY STRONG LL SERLY FLOW THROUGH THIS PERIOD...SOME SHADOWING MAY OCCUR ACROSS CHLVY AND NERN VT...ESP DURING SAT/SAT EVE WHEN FLOW IS STRONGEST. CONVERSELY...LOCALLY HIGHER AMNTS MAY BE POSSBL ACROSS FAVORED ERN/SERN FACING SLOPES OF THE SOUTHERN GREENS/DACKS...WHERE TOTALS UPWARDS OF 2 INCHES ARE POSSBL. NONETHELESS...ANTECEDENT DRY CONDS OVER THE MONTH OF AUGUST HAVE ALLOWED 6/12/24 HR FFG TO REMAIN QUITE HIGH ACROSS FA...AND AS A RESULT NO HYDRO CONCERNS ATTM. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SHORT TERM...SLW AVIATION...SLW
Hazardous weather outlook, Sep 2, 3:16 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 316 AM EDT SAT SEP 2 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-030730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 316 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF TROPICAL DEPRESSION ERNESTO...LOCATED NEAR CHESAPEAKE BAY EARLY THIS MORNING...WILL CONTINUE TO MOVE SLOWLY NORTHWARD REACHING CENTRAL PENNSYLVANIA BY THIS EVENING. MEANWHILE...A STRONG AREA OF SURFACE HIGH PRESSURE CENTERED OVER NEW BRUNSWICK THIS MORNING WILL MOVE EASTWARD THROUGH THE MARITIME PROVINCES TONIGHT. A STRENGTHENING PRESSURE GRADIENT BETWEEN THESE SYSTEMS WILL RESULT IN LOCALLY STRONG SOUTHEAST WINDS DEVELOPING THIS EVENING THROUGH SUNDAY MORNING ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS THE ADIRONDACKS AND ST. LAWRENCE VALLEY AREAS. A WIND ADVISORY IS IN EFFECT FOR SUSTAINED WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH POSSIBLE THIS EVENING THROUGH MID MORNING SUNDAY. FOR ADDITIONAL INFORMATION...PLEASE REFER TO THE WIND ADVISORY STATEMENT /ALBNPWBTV/. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY IS IN EFFECT FOR THE MORNING HOURS SUNDAY ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS THE NORTHERN ADIRONDACKS AND ST. LAWRENCE VALLEY AREAS. WINDS ARE EXPECTED TO SUBSIDE SUNDAY AFTERNOON. FOR ADDITIONAL INFORMATION...PLEASE REFER TO THE WIND ADVISORY STATEMENT /ALBNPWBTV/. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY OBSERVED/MEASURED STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VT. BANACOS
Nearby
Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.